Facebook Pixel

Mild Cramping for two days, then disappears.

By January 26, 2012 - 9:20am
Rate This

She bled for 4 days last week, and we had sex during the 2nd day. She took ECP 15 hours after. 4 days later taking the dose, she experienced mild cramping that came on and off for two days. Today, there were no more pains, no more cramps. What happened?

Add a Comment1 Comments

HERWriter Guide

Hi Brandon

Your girlfriend probably just had side effect symptoms from the EC.

I notice that you post about pregnancy worries quite a lot and that she takes EC quite often.

Why are you both not being more careful and responsible? The misuse of EC will continually cause side effects if she's prone to them. You would both be better to use condoms or a more reliable form of birth control so that you don't have all these issues afterward. By continuing to take risks like this, you are both really raising the risk of pregnancy. EC is not a form of birth control, it's for emergencies. By using it as a method of birth control, your girlfriend is risking pregnancy and interfering with her cycle by causing side effects that are worrying you. The responsible use of reliable birth control is a far better option.



January 26, 2012 - 10:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!